Jump to content

Florinef


jenwic
 Share

Recommended Posts

I took one pill last night and one this morning. Last night I couldn't sleep (maybe 1/2 hour of sleep total). My heart rate was up (nausea?). Today I am basically the same. My HR is higher than usual and I feel wired and at times a little queasy. I did feel better for a while today when I had my Sea Band bracelets on ( they are for nausea).

Does it take some time to adjust to Florinef? Is nausea or a fast heart rate (potsy feeling) normal with this med?

Link to comment
Share on other sites

Hi,

I was doing good on Florinef for a while and doing pretty good, until I began to get massive headaches that wouldn't go away. Other than the headaches though, Florinef worked really good for me.

Jacquie

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...